3 doctors weighed in:

Is it common to experience leg cramps several days after an epidural steroid injection (i had mine on Tuesday, it is now sunday)?

3 doctors weighed in
Dr. Peter Ihle
Orthopedic Surgery
1 doctor agrees

In brief: If the nerve roots

Very sendig6, ,U can expect some increased symptoms after an injection.
Usually U have immediate effect due 2 the numbing medx used, but it is a short paeoid of time. Then the steroids can initially B irritating, so U may have a period of time when the irritating steroid6 & the preservative cause an increase in symptoms. After a few days U then get better. If not 1=it is not going 23help, .

In brief: If the nerve roots

Very sendig6, ,U can expect some increased symptoms after an injection.
Usually U have immediate effect due 2 the numbing medx used, but it is a short paeoid of time. Then the steroids can initially B irritating, so U may have a period of time when the irritating steroid6 & the preservative cause an increase in symptoms. After a few days U then get better. If not 1=it is not going 23help, .
Thank
Dr. Vahe Yetimyan
General Practice

In brief: Anesthesia including

epidural is not without any complication but it should not be so late after injection.
The cramps may be not due to the epidural but the cause of the medical problem which required epidural steroid injection. Check with your doctor.

In brief: Anesthesia including

epidural is not without any complication but it should not be so late after injection.
The cramps may be not due to the epidural but the cause of the medical problem which required epidural steroid injection. Check with your doctor.
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
16 years in practice
47M people helped
Continue
111,000 doctors available